Forum

Hayfever injection, is it safe ?

Hi all

im going to contact my ms nurse this week to ask her- but I wondered if you had any experience of the hayfever steroid injection whilst taking tecfidera? Hayfever almost finished me off today and I’m starting to feel cold/fluey too.

im not sure if the steroid has any contraindications with the tec?

hi emma

it’s a big worry this wonder drug we take sometimes.

my gp has a huge book with the name of almost all drugs and can see if they are contraindicated with another.

so try phoning ms nurse/neuro or see your gp.

it’s hellish this hayfever.

look after yourself, maybe gp will write you a sick note.

plenty fluids and lots of rest!!

carole x

Hi there :slight_smile:

just to feed back-

nurse said to ask the person administering the steroid first. ( I did want to avoid the consultations fee haha ) she said there is no evidence of being a problem but trials may not have been carried out of tec v’s steroid

​she did point out that the steroid may affect immune system

thankyou for your response to me